# SDR 200712041

- Difficulty date: November 28, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 8,165 hours, 5,218 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40302
- Part serial: ED0542
- Condition: Malfunctioned
- Location: L1 Door
- Part time: 5,704 hours, 2,870 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE BEGINNING OF THE OPERATIONAL CHECK THE L1 DOOR STARTED TO OPEN, TRANSLATED FORWARD ABOUT 8 INCHES AND THEN STOPPED.  THE SLIDE ACTED AS IF IT BECAME JAMMED AND THE MECHANIC WAS UNABLE TO PULL THE DOOR CLOSED DUE TO THE FORCE BEING APPLIED BY THE POWER ASSIST.  THE MECHANIC PUSHED THE DOOR OPEN THE SLIDE FELL OUT OF THE BUSTLE BUT DID NOT INFLATE.  WHILE STILL HANGING BY THE GIRT THE MECHANIC PULLED MANUAL INFLATION HANDLE AND THE SLIDE INFLATED NORMALLY.
